# SDR ABXA9701385

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 5919888501
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE SLAT CONTROL VALVE PULLEY BRACKET CORRODED AT FS 675.  REPLACED SLAT CABLE PULLEY BRACKET AND RIGGED SLAT CONTROL SYSTEM IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-80-2.
